# SDR 05FDEA01995

- Difficulty date: July 19, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- Aircraft time: 69,307 hours, 21,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F FOUND: ON FWD CARGO COMPARTMENT BTW STA 808-821 L 52, CORROSION ON SHOVEL END AND LONGERON.  ACCOMPLISHED REMOVAL OF SHOVEL END, SPLICES.  REMOVED CORROSION.  REPAIRED IAW SRM 51-33-01 PAGE 34-47 AND SRM 51-35-01 PAG 1-12.
